# SDR CALA2019080401305

- Difficulty date: August 2, 2019
- Submitted: August 4, 2019
- Operation: Air carrier
- Aircraft: N832UA
- Make and model: Airbus A319-131
- Aircraft serial: 1321
- Aircraft time: 60,939 hours, 26,097 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004220602
- Condition: Corroded
- Location: L2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AAR NR 9027023, SPEC NO. A3NB-53-3-6222 DOTNO. A3-009 CORROSION ON L2 DOOR SILL BETWEEN AFT GIRTBAR FITTING LOWER PLATE  AND FRA ME 68 REPLACED L2 DOOR SILL IAW A319 SRM 51-72-11  TREATED, PRIMED AND PAINTED IAW SRM 51-75-12.
